# SDR 98ZZZX1637

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724DS
- Make and model: Amd FALCON10
- Aircraft serial: 92
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: F10A114261A1
- Condition: Cracked
- Location: Lt Inbd Wing
- Part time: 8,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A-CHECK, NOTICED LT INBD FLAP LOOSE.  PERFORMED INSPECTION AND FOUND 4 INCH CRACK IN LOWER RAIL.  REMOVED PART FROM SERVICE AND INSTALLED NEW.  PERFORMED NDT INSPECTION ON OTHER FLAP TRACK, NO INDICATIONS.  SUSPECT CAUSE: LOWERING FLAPS AT EXCESS AIRSPEED.
